# SDR SWAA2022021124467

- Difficulty date: April 27, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 39,376 hours, 20,237 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT TRACK STA 767 TO STA 787 RBL 25 HAS WEAR AND LIGHT CORROSION ON TOP AND CENTER CROWN MARKED / :INSTALLED NEW SEAT TRACK RBL 25; FROM STA727B TO STA887 PER SRM 51-40-02. FOR DETAILS OF REPAIR SEE TASK 1 THRU 7; AND WIPS 1 THRU 11
